# SDR CA980529019

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 6A02056003
- Condition: Cracked
- Location: Rudder
- Part time: 360 hours
- Component: Wiplineinc, 6100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL THREE FLYING WIRES ATTACHED TO  CLEVIS AT THE FUSELAGE WERE FOUND CRACKED.  CAUSE TO BE DETERMINED.
